Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Estimates for weak-type operators


Author: Colin Bennett
Journal: Bull. Amer. Math. Soc. 79 (1973), 933-935
MSC (1970): Primary 46E30, 46E35
DOI: https://doi.org/10.1090/S0002-9904-1973-13266-5
MathSciNet review: 0320730
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Bennett, Intermediate spaces and the class L log, Ark. Mat. (to appear). MR 352966
  • 2. P. L. Butzer and H. Berens, Semi-groups of operators and approximation, Die Grundlehren der math. Wissenschaften, Band 145, Springer-Verlag, New York, 1967. MR 37 #5588. MR 230022
  • 3. A. P. Calderón, Spaces between L, Studia Math. 26 (1966), 273-299. MR 34 #3295. MR 203444
  • 4. R. A. Hunt, On L (p, q) spaces, Enseignement Math. (2) 12 (1966), 249-276. MR 36 #6921. MR 223874
  • 5. P. Krée, Interpolation d'espaces vectoriels qui ne sont ni normés, ni complets. Applications, Ann. Inst. Fourier (Grenoble) 17 (1967), fasc. 2, 137-174. MR 37 #4605. MR 229026
  • 6. R. O'Neil, Les fonctions conjuguées et les intégrales fractionnaires de la classe L(log+ L)s, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A463-A466. MR 35 #717. MR 209821
  • 7. E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, N. J., 1971. MR 304972
  • 8. A. Zygmund, Trigonometric series, Vols. I, II, 2nd rev. ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 46E35

Retrieve articles in all journals with MSC (1970): 46E30, 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13266-5

American Mathematical Society